# SDR USAA010861

- Difficulty date: June 13, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6546812169
- Condition: Corroded
- Location: Fuselage
- Part time: 43,413 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT CORRODED 1 INCH BY 1 INCH, STATION 967-986 AND 18.25 RBL.  CORROSION LEVEL 1.  REPLACED WITH PART NR 65-46812-169.  (M)
